# SDR USAASB08072

- Difficulty date: August 29, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL MX REPORTED THE EMERGENCY LIGHTS FROM SEAT ROWS 6 THROUGH 9 AND THE OVERHEAD SIGNS AT ROW 12 AND RT FORWARD OVERWING EXIT WOULD NOT REMAIN ILLUMINATED.  MX REPLACED THE BATTERY PACK AT STATION 527L.  OPS CHECK NORMAL.
